2019
Том 71
№ 10

All Issues

Velikin V. L.

Articles: 4
Anniversaries (Ukrainian)

Motornyi Vitalii Pavlovych (on his 75th birthday)

Babenko V. F., Davydov O. V., Kofanov V. A., Parfinovych N. V., Pas'ko A. N., Romanyuk A. S., Ruban V. I., Samoilenko A. M., Shevchuk I. A., Shumeiko A. A., Timan M. P., Trigub R. M., Vakarchuk S. B., Velikin V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 7. - pp. 995-999

Article (Russian)

Widths of sets of functions of discrete variable

Velikin V. L., Velikina Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 10. - pp. 1311-1320

We obtain exact values of Kolmogorov and linear widths of arbitrary dimension for sets of functions of discrete variable with bounded difference of a given order.

Article (Ukrainian)

Studies on extremal problems of spline-approximation

Nazarenko N. A., Velikin V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 34–59

Article (Ukrainian)

Sharp error bounds for certain optimal methods of reconstruction of differentiable periodic functions

Velikin V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 290 — 296